MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ACROMIONIZER,4.0 EP-1,DSPL BL; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. ACROMIONIZER,4.0 EP-1,DSPL BL; SAW, POWERED, AND ACCESSORIES
Model Number 7205326
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the surgeon was used the new probe, a lot of metal debris fell off.The surgeon continued to use the affected product to continue the surgery, at last used a blade to clean up all the debris.
 
Additional Manufacturer Narrative
Device in question was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
ACROMIONIZER,4.0 EP-1,DSPL BL
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7814697
Report Number1219602-2018-01117
Device Sequence Number1290919
Product Code HAB
UDI-Device Identifier03596010251541
UDI-Public(01)03596010251541(17)220707(10)50673387
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2022
Device Model Number7205326
Device Catalogue Number7205326
Device Lot Number50673387
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date09/21/2018
Patient Sequence Number1